# SDR HNAA2013012800024

- Difficulty date: January 28, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 44,394 hours, 52,611 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Part number: 88321AND31448
- Part serial: LH1368RH0563
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LOUD NOISE COMING FROM NLG AREA DURING TAXI.  REMOVED NOSE AXLE AND NOSE WHEEL ASSY DUE TO BEARING FAILURE.  AXLE SN UNKNOWN.
